# SDR AALA202208220488

- Difficulty date: August 14, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FUSELAGE AT STA 247 JUST ABOVE STR 24 R FOUND A DENT. PERFORMED EXTERNAL DOUBLER REPAIR PER EA 337550.
